It is currently Sat Nov 18, 2017 12:38 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
PostPosted: Sat Nov 11, 2017 10:03 pm 
Offline
Power Poster
Power Poster

Joined: Fri Jun 30, 2017 12:01 pm
Posts: 44
I relapsed about four months ago. My insurance cut me off 16 mg a day of suboxone. I saw it as the perfect time to relapse so I unfortunately did and used heroin. I was off suboxone for about 24 hours (since last dose) and I used heroin at 3 pm. I used a second dose at 6 pm. At 9 pm I remember being in Dunkin' Donuts and I was normal...or somewhat high still. Within two minutes my vision started getting teary..nose running...severe joint pain and I started getting extremely COLD!!! I knew something was extremely wrong. I walked to Cooper Hospital (Camden, NJ) and by the time I got there (two minute walk) I was crippled in pain! I could not make it to the door and I was screaming for help I could not walk I was withdrawing so bad!!!! I called 911 and they said to walk to the ER (on the adjacent side of the hospital)...I told them I could not walk and they said they couldn't do anything. I screamed for the nearest officer and he beeped his horn and said "that's what u get for doing drugs u junkie" and laughed and left (he was on the road side of the hospital) there was a lady sitting on the outside benches next to me and I was praying to god for her to help me. I yelled "please help me please get the nurses in there I can't walk" I crawled to the ER and immediately was telling them I was withdrawing. I showed them the Hundred dollars I had and said I didn't want to cop drugs I wanted to know what was happening and why. They gave me lots of Ativan (I took an etizolam [worked like magic for withdrawal by the way)

This was the most severe withdrawal I've ever been in. I once took vivitrol shot after using suboxone and heroin daily for 8 months and that withdrawal does not even compare to the one I had that night. I have no idea what happened. I was high (kind of euphoric still) and then within minutes I was in full withdrawals...this was insane the doctors were confused themselves because no one comes in eithdrawaling that hard after dosing a few hours before. I think suboxone had something to do with it. Could the Naloxone had built up in my system and then somehow automatically released at one time and sent me into this?

IF U CHOOSE TO RELAPSE BEWARE this withdrawal literally crippled me (momentarily) and had me praying to god to stop it...and I'm atheist


Top
 Profile  
 
PostPosted: Sun Nov 12, 2017 9:48 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Jan 01, 2011 12:59 pm
Posts: 1052
No, naloxone cannot “build up in your system” and suddenly be released. Naloxone has a 30-60 minute half life. More likely, there was some unknown culprit in the dope you shot. That’s the problem with dope, you have absolutely no idea what you are buying.
I saw in your other thread that you are going to Camden NJ to shoot dope until Monday, Tuesday or whenever you can get a Suboxone Dr. appointment. I sincerely hope you live until that appointment. You have been through a lot in your young life, and Suboxone, Methadone or vivitrol aren’t going to save you. But they can be useful tools to HELP you, along with your commitment to abstinence and a lot of help and support. I hope you finally decide that you have suffered enough, and get serious about getting clean.


Top
 Profile  
 
PostPosted: Sun Nov 12, 2017 10:59 am 
Offline
Moderator
Moderator
User avatar

Joined: Mon Sep 15, 2014 7:15 pm
Posts: 2468
Location: Tennessee
Like Lilly said, I would be willing to bet all my money on the dope u took being the culprit of ur misery.

I would be absolutely terrified to use heroin in this exact present day and time. I know it's never been a good time to use it but in this present day...... absolutely NOT! The stuff I've been reading lately and these strangers ur buying it from, ur putting ur life in a stranger and probably another addicts hands. Who knows what they've put in it, what's it cut with, how strong is it, if it's not really strong then what else has been added..... these are questions u cannot answer but ur still taking it.

My friend, with suboxone u know what ur getting. There's no surprises like heroin. It's safe. The heroin they're finding in my state has fentanyl in it and who knows how much is in each dose. I also read something awhile bk that 12 ppl died in a span of less than 24 hours because of the same batch (or whatever u call it) of heroin. Please rethink ever touching the stuff again.

I wish u the best and please keep us updated. I didn't mean to sound harsh or anything but there's so many bad things happening out there today and it has become even more dangerous and I didn't realize that was even possible.

_________________
Jennifer


Top
 Profile  
 
Our Sponsors
PostPosted: Mon Nov 13, 2017 9:19 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Aug 04, 2012 11:02 pm
Posts: 1021
Reverse precipitated withdrawal? Sounds more like a dirty hit or cotton fever.


Top
 Profile  
 
PostPosted: Mon Nov 13, 2017 1:00 pm 
Offline
Moderator
Moderator
User avatar

Joined: Mon Sep 15, 2014 7:15 pm
Posts: 2468
Location: Tennessee
Oh my goodness cotton fever was awful. I had that a lot when I was using morphine. Yes that very well could have been what ur issue was. I totally forgot about that!

_________________
Jennifer


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 3 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group